# SDR DALA2020041302242

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 62,334 hours, 22,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7177206) L-2 DOOR EMERGENCY EXIT LIGHT AND AFT ISLE EXIT LIGHTS INOPERATIVE. REMOVED AND REPLACED M1673 POWER SUPPLY BATTERY PER B737 AMM 33-51. ALL LIGHTS OP'S CK'S GOOD.
